Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Totally real submanifolds in a $ 6$-sphere

Author: Norio Ejiri
Journal: Proc. Amer. Math. Soc. 83 (1981), 759-763
MSC: Primary 53C15
MathSciNet review: 630028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ 6$-dimensional sphere $ {S^6}$ has an almost complex structure induced by properties of Cayley algebra. We investigate $ 3$-dimensional totally real submanifolds in $ {S^6}$ and classify $ 3$-dimensional totally real submanifolds of constant sectional curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15

Retrieve articles in all journals with MSC: 53C15

Additional Information

PII: S 0002-9939(1981)0630028-6
Keywords: Cayley algebra, Tachibana space, nearly Kaehler manifold, totally real submanifold, Killing frame
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia